# SDR PNB2011F00003

- Difficulty date: May 27, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N910TA
- Make and model: Cessna U206G
- Aircraft serial: U20604102
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 6096917
- Condition: Cracked
- Part time: 1,123 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION, DISCOVERED BLOWBY BETWEEN FINS ON THE INTAKE SIDE OF THE CYLINDER.  THE CYLINDER WAS REMOVED AND FOUND TO BE CRACKED BETWEEN THE INTAKE VALVE SEAT AND THE SPARK PLUG HOLE.  THIS IS THE 6TH CYLINDER THIS YEAR WITH ALMOST IDENTICAL CRACKS.
